On parameter orthogonality in symmetric and skew models

Jones, MC; Anaya-Izquierdo, K; (2011) On parameter orthogonality in symmetric and skew models. Journal of statistical planning and inference, 141 (2). pp. 758-770. ISSN 0378-3758 DOI: https://doi.org/10.1016/j.jspi.2010.07.021

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.jspi.2010.07.021

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar